# SDR DALA2024042204640

- Difficulty date: April 20, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 90,112 hours, 11,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3303 PATH LIGHTS INOP AT SEATS 32JH-34JH. CORRECTIVE ACTION: REPLACED SOCKET AT PLUG REF ESPM 20-48 OPS CHECK OF PATH LIGHTING OK. (5644119)
